# SDR MASA98031

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37YV
- Make and model: Beech 1900D
- Aircraft serial: UE37
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cams
- Part number: 10151404715
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7476 - CYS-DEN - IN DEN, CREW REPORTED THE CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE RIGGED THE DOOR CAMS.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
